MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 4.3X8 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 4.3X8 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.1001
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the non-integration of an endosseous dental implant during the healing phase is a known inherent risk of the treatment with dental implants.Most implant failures occur before occlusal loading (analainen et al.2009).Based on clinical studies about 1-3% of the implants fail within the first year after implantation (ganeles et al.2008).Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.Absence of a recurrent peri-implant infection with suppuration.Absence of implant mobility.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 20.On (b)(6) 2021, non-osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 4.3X8 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key11387716
Report Number3008261720-2021-01226
Device Sequence Number19959030
Product Code DZE
UDI-Device Identifier07899878023401
UDI-Public07899878023401
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Summary Report (Y/N)Y
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Model Number109.1001
Device Catalogue Number109.1001
Device Lot NumberVL890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/26/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR